| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging that the pump had no power.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Follow-up #1: date of submission 09/11/2017 - device evaluation: the pump has been returned and evaluated by product analysis on 08/14/2017 with the following findings: a review of the pump black box showed no power issues.During investigation, no damage was observed to the battery cap or battery compartment.The battery cap attached securely to pump.During testing, the keypad buttons were unresponsive.Further testing was not able to be performed due to the unrelated unresponsive keypad buttons.The keypad was removed and no damage was found to the button contacts.The pump was opened and moisture damage was found on the printed circuit board.